I haven’t been doing much of anything lately because this medication adjustment thing was making me so fracking tired it was unbelievable. I’d be up for eight hours and it would feel like eighteen. I was sleeping most of the time and when I was awake, I couldn’t summon up the energy to do anything productive. I couldn’t even read, for the most part. Over the weekend I actually called a hospital and asked some nurse about it, and she said there was a good chance this would go on for a month or even more.
I last saw my doctor on Monday the 19th. He said he could increase either Medication A or Medication B, and asked how long it had been since I’d had my blood levels checked for Medication A. I had no idea, and he said that legally, he couldn’t change the dosage until my blood levels got checked. My doctor wrote out a prescription for me to take to the hospital and get blood drawn, and told me I wasn’t supposed to actually do this for another week. In the meantime, Medication B was increased, since he didn’t need blood levels for that, and then the godawful fatigue began.
So yesterday, having waited the requisite seven days, I got my blood drawn at the hospital, went to the clinic and basically said the situation was intolerable and I did not want to spend the next several weeks sleeping. They said they couldn’t do anything until they got the lab results, but I really ought to continue taking the increased Medication B anyway, because, well, my doctor said so.
And then just a few hours later everything kind of flipped. Suddenly I was all full of energy and was running around doing things — manic again. Go figure. I went to bed at around 11:30, woke up at 6:30 and feel just fine. I sure hope it stays that way.
Hope to get some Charley Project work done today. I found a MUCH better picture of Carol Arcuri; the current photo is so terrible you can barely tell it’s even a person.
So glad to hear you are doing better today. Hope it stays that way too!
Glad you are feeling better, hope these dosages will stick for you and you won’t have to change them again.
OT…two more page not found messages, these ones I think might just be my programs, but check Karla Andrade 8/21/12 and Tivis S. Ferrell 10/19/12.
Both victims of a recent purge. Mr. Ferrell was found deceased in 2014, but I didn’t find out about that until recently: http://www.mccookgazette.com/story/2090473.html
And alas, I may very well have to change my dosages again. Things were very bad yesterday, for no discernible reason. I mean, the day had been no worse than the day before or the day before that, yet I was in a very dark place and went further along than I had in years.
This really sucks.